# SDR COEA2025061006903

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,664 hours, 37,481 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350A23008314
- Part serial: 346
- Condition: Faulted
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT. 7820 ENROUTE MSO-GTF, AIR TURNBACK DISCREPANCY: ON CLIMB OUT, THE FLIGHT CONTROL LIGHT ILLUMINATED ON CAP ALONG WITH A STICK PUSHER FAULT. THE AIRCRAFT WAS RETURNED TO MSO. NO EMERGENCY WAS DECLARED AND LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE PERFORMED A SSFDR DOWNLOAD AND REPLACED THE CREW ALERTING COMPUTER IAW ATR-A-31-53-80-00001-520A/720A-A.
